# SDR 08FDEA00430

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Part number: A5237405220400
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 1 ECCENTRIC BUSHING SUPPORT INNER BORE IS CORRODED.  REMOVED AND REPLACED THE AFT CARGO DOOR NR 1 ECCENTRIC BUSHING REF FEDEX ROUTINE CARD 61X5030ALI AND A300-600 AMM 52-32-11-5.  T/W  TWS 8330A. MINOR REPAIR.
